# SDR ABXA010523

- Difficulty date: September 20, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 69,049 hours, 64,555 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196182
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPULE CRACKS WERE FOUND ON FRAME 718 AFT INBOARD FLANGE. THE FIRST CRACK IS LOCATED IN THE MACHINED RADIOUS AND EXTENDS SIX INCHES FROM THE BASE. THE SECOND CRACK IS 2.5 INCHES LONG AND ORIGINATES AT THE LOWER THROUGH BOLT, EXTENDING TOWARD THE AFT EDGE OF THE FLANGE. MAINTENACE INSPECTED AND FOUND THE DAMAGE TO BE WITHIN LIMITS IAW DC9 SERVICE BULLETIN 53-100 AND ABX REA D953-42388.
